|New Med To Me
Aug 22, 2005
I have just started to take sustva along with combivar.Is it normal to have mood swings? How long does it take the body to get used to this med?
| Response from Dr. Henry
Mood swings due to Sustiva are very common and tend to diminish over the first 4 weeks of treatment. If persistent after 4-6 weeks (maybe 10%) then either treatment of the mood swings or an alternative drug is often considered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Getting A Tattoo Worried I Have HIV
- Ache In Testicles After Lap Dance Worried I Have HIV
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
- Sore Throat After Unprotected Anal Sex Worried I Have HIV
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.